Singularities of envelopes of families of submanifolds in N
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 2, pp. 173-192.
@article{ASENS_1983_4_16_2_173_0,
     author = {Carneiro, M\'ario Jorge Dias},
     title = {Singularities of envelopes of families of submanifolds in $\mathbb {R}^N$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {173--192},
     publisher = {Elsevier},
     volume = {Ser. 4, 16},
     number = {2},
     year = {1983},
     doi = {10.24033/asens.1445},
     zbl = {0525.58008},
     mrnumber = {85h:58023},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1445/}
}
TY  - JOUR
AU  - Carneiro, Mário Jorge Dias
TI  - Singularities of envelopes of families of submanifolds in $\mathbb {R}^N$
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1983
DA  - 1983///
SP  - 173
EP  - 192
VL  - Ser. 4, 16
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1445/
UR  - https://zbmath.org/?q=an%3A0525.58008
UR  - https://www.ams.org/mathscinet-getitem?mr=85h:58023
UR  - https://doi.org/10.24033/asens.1445
DO  - 10.24033/asens.1445
LA  - en
ID  - ASENS_1983_4_16_2_173_0
ER  - 
%0 Journal Article
%A Carneiro, Mário Jorge Dias
%T Singularities of envelopes of families of submanifolds in $\mathbb {R}^N$
%J Annales scientifiques de l'École Normale Supérieure
%D 1983
%P 173-192
%V Ser. 4, 16
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1445
%R 10.24033/asens.1445
%G en
%F ASENS_1983_4_16_2_173_0
Carneiro, Mário Jorge Dias. Singularities of envelopes of families of submanifolds in $\mathbb {R}^N$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 2, pp. 173-192. doi : 10.24033/asens.1445. http://www.numdam.org/articles/10.24033/asens.1445/

[1] V. I. Arnold, Wave Front Evolution and Equivariant Morse Lemma (Comm. on Pure and Applied Math., Vol. XXIX, 1976, pp. 557-582). | MR | Zbl

[2] W. Blaschke, Topological Questions of Differential Geometry (Mimmeographed Notes, University of Chicago 1932).

[3] W. Blaschke, Geometrie der Gewebe, Springer-Verlag, Balin, 1938. | JFM | Zbl

[4] G. E. Bredon, Introduction to Compact Transformation Group, Academic Press, 1972. | MR | Zbl

[5] V. G. Boltyanskii, Envelopes, Pergamon Press, Macmillan, New York, 1964. | MR | Zbl

[6] M. J. D. Carneiro, On the Envelope Theory (Thesis, Princeton University, 1980).

[7] S. Chern and P. Griffiths, Abel's Theorem and Webs, Jahusbericht der Deutschen Mathematiker Vereinigung, Vol. 80, 1978, pp. 13-110. | MR | Zbl

[8] J. P. Dufour, Diagrammes d'applications differentiables (Thèse, Université du Languedoc, 1979).

[9] J. P. Dufour, Sur la stabilité des diagrammes d'applications differentiables, (Ann. scient. Éc. Norm. Sup., 4e série, t. 10, 1977, pp. 153-174). | Numdam | MR | Zbl

[10] J. P. Dufour, Triplets de fonctions et stabilité des enveloppes, preprint, 1981. | MR

[11] G. Glaeser, Fonctions composées différentiables (Annals of Mathematics, Vol. 77, N° 1, January 1963, pp. 193-208). | MR | Zbl

[12] M. Golubitsky and V. Guillemin, Stable Mappings and Their Singularities, (G.T.M., Springer-Verlag, 1973). | MR | Zbl

[13] G. Julia, Cours de géometrie infinitesimal, Gauthier-Villars, Paris, 1953.

[14] J. N. Mather, Stability of C∞ Mappings II : Infinitesimal Stability Implies Stability (Ann. Math., Vol. 89, 1969, pp. 254-291). | MR | Zbl

[15] J. N. Mather, Stability of C∞ Mappings III : Finitely Determined Map Germs (I.H.E.S., Publications Mathematiques, No. 35, 1968). | Numdam | MR | Zbl

[16] V. Pœnaru, Singularities C∞ in Presence de Symmetrie, Springer-Verlag (Lecture Notes, Berlin, 1976).

[17] S. Sternberg, Local Cn Transformations of the Real Line (Duke Math. J., Vol. 24, 1957, pp. 97-112). | MR | Zbl

[18] R. Thom, Sur la theorie des enveloppes (J. Math. pure et appl. T. XLI, fasc. 2, 1962). | MR | Zbl

Cited by Sources: